# SDR AT9900559

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK AT TIMCO LAKE CITY FL, FOUND RT WING SLAT AREA XRS 67 HAS FILLER REPAIR WITH A DENT AND GOUGED. REMOVED FILLER COMPOUND.  FOUND DENT WITH GOUGE.  BURNISHED AREA.  VERIFIED NO CRACKS.  FOUND TO BE WITHIN LIMITS PER TIMCO EO 99-1197.  ALODINED, PRIMED IAW SRM 51-10-3.
